# SDR COEA2012012011819

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: LT UPPER WING ACCESS DOOR CUTOUT FOR PANEL 522CT HAS FRETTING.  SUBMIT TO ATR FOR STRUCTURAL REPAIR INSTRUCTIONS.  LT WING BETWEEN RIBS 4 & 5 AND STIFFENERS 5 & 7.
